# SDR AWK2008F00002

- Difficulty date: October 30, 2008
- Submitted: December 9, 2008
- Operation: Air carrier
- Aircraft: N774XJ
- Make and model: Cessna 750
- Aircraft serial: 7500274
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Condition: Smoke
- Location: Apu Bay
- Part time: 1,388 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING A REPOSITIONING FLIGHT FROM CHM TO TPA, THE CREW REPORTED A BAD ODOR AND SAW SMALL AMOUNTS OF SMOKE IN THE COCKPIT.  CREW REPORTED THEY WERE ABLE TO ISOLATE THE COCKPIT PAC AND THE ODOR WENT AWAY.  NO PASSENGERS WERE ABOARD THE ACFT.  ACFT DIVERTED TO ILG, THE LOCATION OF AN MX BASE WHERE MX TECHNICIANS TROUBLESHOT THE SOURCE OF ODOR TO BE FROM THE COCKPIT AIR CYCLE MACHINE.  THE ACM WAS REPLACED AND OPS CHECKED NORMAL.
